Alert archive / Arizona / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Tucson, AZ

July 17, 2009Graham County, Pinal County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 17, 2009, 4:13 PM MST for Graham County, Pinal County, Arizona. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2009, 4:13 PM MST (23:13 UTC)
Expired
Jul 17, 2009, 5:00 PM MST
In force
47 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

Counties Graham County, AZ, Pinal County, AZ

The radar

The Tucson radar (KEMX), 110 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:14 PM MSTHAIL 0.52 Nw Klondyke, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 11.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2009-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2009-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-443 J/kg
Mixed-layer LCL
2535 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 172313
SVRTWC
AZC009-021-180000-
/O.NEW.KTWC.SV.W.0022.090717T2313Z-090718T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
413 PM MST FRI JUL 17 2009

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  WEST CENTRAL GRAHAM COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 500 PM MST

* AT 409 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE   
  WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED EAST OF      
  STATE HIGHWAY 77 FROM NEAR DUDLEYVILLE SOUTH TO SAN                
  MANUEL...MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  MANUEL...ORACLE AND KEARNY

LAT...LON 3271 10993 3253 11030 3252 11106 3301 11104
      3314 11089 3298 11078 3312 11064 3318 11041
TIME...MOT...LOC 2311Z 084DEG 12KT 3289 11062

$$
1 follow-up statement
000 
WWUS55 KTWC 172336
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
436 PM MST FRI JUL 17 2009

AZC009-021-180000-
/O.CON.KTWC.SV.W.0022.000000T0000Z-090718T0000Z/
GRAHAM AZ-PINAL AZ-
436 PM MST FRI JUL 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MST
FOR SOUTHEASTERN PINAL AND WEST CENTRAL GRAHAM COUNTIES...

AT 432 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF ARAVAIPA
CREEK PRESERVE...OR 36 MILES NORTHEAST OF ORO VALLEY...MOVING
SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINKELMAN...SAN MANUEL...SADDLEBROOKE...ORACLE JUNCTION...ORACLE...
MAMMOTH...KEARNY...DUDLEYVILLE...CAMPO BONITO AND BIOSPHERE 2

LAT...LON 3271 10993 3253 11030 3252 11106 3301 11104
      3314 11089 3298 11078 3312 11064 3318 11041
TIME...MOT...LOC 2336Z 061DEG 8KT 3283 11060

$$

CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:41 PM MST, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 17, 1:41 PM MST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
141 PM MST FRI JUL 17 2009

.SYNOPSIS...HIGH PRESSURE ALOFT OVER SOUTHERN UTAH HAS CREATED A
FAVORABLE ENVIRONMENT FOR STRONG THUNDERSTORMS TO MOVE ACROSS
SOUTHEAST ARIZONA THIS EVENING. THIS HIGH IS THEN EXPECTED TO MOVE
INTO CENTRAL ARIZONA FOR THE WEEKEND WHICH WILL BRING NEAR RECORD
HEAT TO THE REGION. WHILE THE LOCATION OF THE HIGH IS NOT IDEAL...
ENOUGH MOISTURE IS EXPECTED TO LINGER FOR SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS THROUGH EARLY NEXT WEEK...ESPECIALLY IN THE
MOUNTAINS AND ALONG THE NEW MEXICO BORDER.

&&

.DISCUSSION...EVERYTHING IS FALLING INTO PLACE FOR A RIM SHOT/
TYPE-II SEVERE WEATHER EPISODE LATE THIS AFTERNOON AND EVENING WITH
THE MONSOON HIGH IN ALMOST EXACTLY THE RIGHT PLACE...ALBEIT BRIEFLY.
BECAUSE WE ARE STILL LACKING A LITTLE IN MOISTURE...I AM NOT GOING
AS HIGH ON POPS AS WE NORMALLY WOULD FOR THIS TYPE OF SETUP. BUT WE
WILL RAISE ANOTHER 10 PCT OR SO AND INCLUDE SEVERE WORDING FOR THE
EVENING PER LATEST SPC DAY 1 OUTLOOK. HAVE LEANED HEAVILY ON THE
NSSL EXPERIMENTAL 4KM ARW WRF WHICH WAS USED FOR THE VORTEX 2
PROJECT BUT HAS A DOMAIN EXTENDING INTO AZ. IT FORMS THE INITIAL
DEVELOPMENT WE ARE SEEING ON THE WHITES AND GILAS INTO BOWING LINE
SEGMENTS AND DROPS THEM SW ACROSS THE E 1/2 OF THE CWA THIS EVENING.
EXPECTED VALLEY CAPE APPROACHING 1500 J/KG AND 35KTS OF 2-6KM BULK
SHEAR CONFIRM A LIKELY BOWING LINE SCENARIO. THE 4KM NSSL WRF ALSO
PUSHES DECAYING AND MOSTLY DRY OUTFLOWS ALL THE WAY THROUGH W PIMA
COUNTY LATE IN THE EVENING. AS MENTIONED IN OUR HWO...HEAVY RAIN IS
NOT THE MAIN THREAT WITH RATHER FAST MOVING CELLS AND LINES...
ALTHOUGH A LITTLE CLUSTERING COULD ENHANCE AMOUNTS HERE AND THERE.
THANKS TO SPC AND 25TH OWS AT DMAFB FOR COORDINATION TODAY.

NOT MUCH CHANGE MADE TO THE REST OF THE FORECAST PACKAGE. UPPER HIGH
WILL MIGRATE INTO CENTRAL AZ BY SUNDAY AS RESIDUAL MOISTURE AND
ILL-DEFINED DISTURBANCES WRAP AROUND IT. WE MAY ACTUALLY BE SOMEWHAT
ACTIVE THIS WEEKEND SINCE SE AZ WILL NOT BE DIRECTLY UNDERNEATH THE
HIGH...AND THE EASTERN U.S. TROUGH IS SO DEEP THAT A BACKDOOR COLD
FRONT IS GOING TO TRY AND PUSH W THRU NM. IT WON/T MAKE IT...BUT
SOME ADDITIONAL MOISTURE SHOULD SEEP IN FROM THE SOUTHERN PLAINS...
AND N-NE UPPER FLOW WILL TEND TO PROPEL ANY TSTMS IN THE GILAS AND
WHITES ACROSS THE EASTERN CWA. FARTHER W THE MAIN STORY WILL BE THE
HEAT AND NEAR RECORD HIGHS. THE ONLY THING HOLDING US BACK FROM
ISSUING A HEAT ADVISORY FOR OUR W 1/2 NOW IS THAT WE COULD FIGHT
DEBRIS CLOUDS BOTH DAYS WHICH WOULD HOLD TEMPS IN CHECK. WILL DEFER
THAT DECISION TO FUTURE SHIFTS...BUT REGARDLESS...ANOTHER VERY HOT
WEEKEND IS IN THE OFFING. HAVE LOWERED POPS A BIT FROM KTUS WEST
THIS WEEKEND AND EARLY NEXT WEEK CLOSER TO THE HIGH CENTER...BUT
AGAIN...DID NOT LOWER THEM TOO MUCH SINCE IT NOW LOOKS UNLIKELY WE
WILL BE DIRECTLY UNDER THE HIGH. BASICALLY WENT WITH A LOW GRADE POP
FORECAST WEST AND LOW-MID GRADE EAST.

NOT TOO CONFIDENT ABOUT A SIGNIFICANT UPRAMP EARLY NEXT WEEK WITH
GFS BEATING THE ECMWF LATELY IN OUR GENERAL LACK OF MOISTURE
AVAILABILITY AND UPPER HIGH PLACEMENT. HAVE TRENDED TOWARD MID JULY
CLIMO AFTER DAY 5 THOUGH AS EVEN THE GFS MOVES THE UPPER HIGH UP
INTO UT AND THE TROPICS TO OUR S BECOME MORE ACTIVE AGAIN.

&&

.AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE STORMS WILL ORGANIZE AS THEY MOVE SOUTHWEST OFF THE
MOGOLLON RIM AND GILA MOUNTAINS. THE MAIN THREAT WILL BE FROM
OUTFLOW WINDS AROUND 40 KTS. THE MAIN THREAT OF TSTMS WILL BE A
LITTLE LATER THAN USUAL...WITH KOLS AND KDUG THE MOST LIKELY TIME AT
23-03Z AND KTUS AT 01-05Z. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO
CONTINUE DURING THE AFTERNOON AND EVENING HOURS THIS EVENING AND
ONCE AGAIN THIS WEEKEND. HOWEVER...AS HIGH PRESSURE ALOFT BUILDS
SOUTH BY SUNDAY AND EARLY NEXT WEEK...THUNDERSTORM ACTIVITY WILL
TEND TO DECREASE AS VERY HOT TEMPERATURES CONTINUE.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

PUBLIC...PYTLAK
FIRE WX/AVIATION...LADER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 17, 10:24 AM MST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1024 AM MST FRI JUL 17 2009

AZZ019-029-030-033>035-180700-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
1024 AM MST FRI JUL 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF HIGH PRESSURE ALOFT CENTERED OVER NORTHERN ARIZONA IN
COMBINATION WITH A SLIGHT INCREASE IN LOWER LEVEL MOISTURE HAS SET
THE STAGE FOR AN ACTIVE AFTERNOON AND EVENING ACROSS SOUTHEAST ARIZONA.
EXPECT SHOWERS AND THUNDERSTORMS TO GET GOING OFF THE HIGHER
TERRAIN OF THE MOGOLLON RIM AND GILA MOUNTAINS IN NEW MEXICO AND
ROLL WEST TO SOUTHWEST AROUND 20 MPH THROUGH THE AFTERNOON AND
EVENING HOURS. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
GUSTY AND POTENTIALLY DAMAGING WINDS UP TO 70 MPH. OUTFLOW WINDS
FROM THESE THUNDERSTORMS MAY ALSO RESULT IN LOCALLY REDUCED
VISIBILITIES DUE TO BLOWING DUST. DUE TO THE QUICK MOVEMENT OF
THESE STORMS RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN ONE HALF
OF AN INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH PRESSURE ALOFT WILL REMAIN OVER ARIZONA AND STRENGTHEN
THIS WEEKEND. THIS WILL RESULT IN NEAR RECORD HIGH TEMPERATURES
FOR BOTH SATURDAY AND SUNDAY. IN ADDITION...THERE WILL STILL BE
ENOUGH LOWER LEVEL MOISTURE FOR A CONTINUED THREAT OF ISOLATED
THUNDERSTORMS WITH STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-180700-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
1024 AM MST FRI JUL 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF HIGH PRESSURE ALOFT CENTERED OVER NORTHERN ARIZONA IN
COMBINATION WITH A SLIGHT INCREASE IN LOWER LEVEL MOISTURE HAS SET
THE STAGE FOR AN ACTIVE AFTERNOON AND EVENING ACROSS SOUTHEAST ARIZONA.
EXPECT SHOWERS AND THUNDERSTORMS TO GET GOING OFF THE HIGHER
TERRAIN OF THE MOGOLLON RIM AND GILA MOUNTAINS IN NEW MEXICO AND
ROLL WEST TO SOUTHWEST AROUND 20 MPH THROUGH THE AFTERNOON AND
EVENING HOURS. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
GUSTY AND POTENTIALLY DAMAGING WINDS UP TO 70 MPH DURING THE
EVENING HOURS. OUTFLOW WINDS FROM THESE THUNDERSTORMS MAY ALSO RESULT
IN LOCALLY REDUCED VISIBILITIES DUE TO BLOWING DUST. DUE TO THE
QUICK MOVEMENT OF THESE STORMS RAINFALL AMOUNTS WILL GENERALLY BE
LESS THAN ONE HALF OF AN INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH PRESSURE ALOFT WILL REMAIN OVER ARIZONA AND STRENGTHEN
THIS WEEKEND. THIS WILL RESULT IN NEAR RECORD HIGH TEMPERATURES
FOR BOTH SATURDAY AND SUNDAY. IN ADDITION...THERE WILL STILL BE
ENOUGH LOWER LEVEL MOISTURE FOR A CONTINUED THREAT OF ISOLATED
THUNDERSTORMS WITH STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Jul 17, 2:31 PM MST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
231 PM MST FRI JUL 17 2009

AZZ019-172230-
NORTHERN GREENLEE AZ-
231 PM MST FRI JUL 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENLEE COUNTY UNTIL
330 PM MST...

AT 227 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUE...OR 65 MILES NORTHEAST OF SAFFORD...
MOVING SOUTHWEST AT 15 MPH. OTHER STRONG THUNDERSTORMS WERE ALSO
DEVELOPING ALONG THE MOGOLLON RIM AND GILA MOUNTAINS IN NEW MEXICO.
THESE WERE ALSO MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH...AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM...AND OTHER STORMS DEVELOPING IN THE
AREA INCLUDE...HANNAGAN MEADOW...BLUE AND ROSE PEAK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3317 10905 3342 10950 3378 10933 3378 10905
TIME...MOT...LOC 2129Z 028DEG 13KT 3363 10912

PYTLAK
Special weather statement, Jul 17, 3:45 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
345 PM MST FRI JUL 17 2009

AZZ019-029-030-172330-
NORTHERN GREENLEE AZ-SOUTHEAST PINAL COUNTY AZ-UPPER GILA RIVER
VALLEY AZ-
345 PM MST FRI JUL 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL...WESTERN
GREENLEE AND GRAHAM COUNTIES UNTIL 430 PM MST...

AT 335 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
COUPLE OF AREAS WITH STRONG THUNDERSTORMS WHICH COULD PRODUCE GUSTY
WINDS UP TO 50 MPH AND BLOWING DUST. THE FIRST AREA OF CONCERN WAS
NORTH THROUGH EAST OF SAFFORD AT 340 PM MST WHERE A LINE OF
SCATTERED STORMS WERE MOVING SOUTHWEST OUT OF THE MOUNTAINS OF
GREENLEE COUNTY. THESE STORMS WILL LIKELY IMPACT THE GILA RIVER
VALLEY FROM CALVA SOUTHEAST TO PIMA AND SAFFORD. VERY STRONG WINDS
AND BLOWING DUST WILL LIKELY BE THE PRIMARY THREAT FROM THESE STORMS.

THE SECOND AREA OF CONCERN WAS IN FAR EASTERN PINAL COUNTY AND FAR
WESTERN GRAHAM COUNTY WHERE A COUPLE OF STORMS SOUTH OF THE SAN
CARLOS RESERVOIR WERE PRODUCING STRONG WIND AND SMALL HAIL.

ALL STORMS WERE TRACKING SOUTHWEST AT 10 MPH. STORMS MAY
INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

AREAS AFFECTED BY THIS STORM INCLUDE...SAN CARLOS RESERVOIR...
MAMMOTH...SAN MANUEL...THATCHER...PIMA...SWIFT TRAIL JUNCTION...FORT
THOMAS...BYLAS...CALVA...FRYE MESA DAM...MOUNT GRAHAM...FORT GRANT...
BONITA...KLONDYKE AND ARAVAIPA CREEK PRESERVE.

LAT...LON 3249 11019 3257 11068 3304 11072 3320 11043
      3322 11042 3347 11001 3344 10959 3283 10919
TIME...MOT...LOC 2236Z 053DEG 8KT 3295 10985

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:31 PM MSTSpecial Weather StatementTWCGreenlee59 min
Jul 17, 2:59 PM MSTSevere Thunderstorm WarningTWCGreenlee46 min
Jul 17, 3:45 PM MSTSpecial Weather StatementTWCGraham45 min
Jul 17, 4:03 PM MSTSevere Thunderstorm WarningTWCGraham, Greenlee42 min
Jul 17, 4:43 PM MSTSevere Thunderstorm WarningTWCGraham, Greenlee32 min
Jul 17, 4:57 PM MSTSevere Thunderstorm WarningTWCPinal48 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.